MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS INCORPORATED STEALTH; CATHETER, PERIPHERAL, ATHERECTOMY

CARDIOVASCULAR SYSTEMS INCORPORATED STEALTH; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number RAD-SC30-150
Medical Device Problem Codes Fluid/Blood Leak (1250); Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported during the procedure, the stealth 360 peripheral orbital atherectomy device (oad) was leaking from the base and the viperwire guide wire was unable to be advanced through the oad.A new oad was used to complete the procedure.
 
Additional Manufacturer Narrative
A visual inspection, functional testing and dimensional analysis were performed on the returned device.The reported complaints of fluid leaking at the base of the device, and difficulty inserting the guide wire are confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported difficulty inserting the guide wire appears to be related to user error.Analysis identified a driveshaft kink that prevented a wire from passing through.The damage is likely due to handling during removal from the device packaging or during device set up.The stealth periph 1.5mm rad 200cm oad us instruction for use (ifu), in the warnings sections, states: ¿handle the oad and guide wire carefully.A tight loop, kink, or bend in the guide wire may cause damage and system malfunction during use.¿ during analysis, the fluid observed leaking out the base of the handle assembly did not appear to be abnormal.During use of the device, saline may accumulate in the handle and leak out around the green foot and does not indicate failure.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.H6: codes 4755, 4118, 3233, and 11 no longer apply.
 
Event or Problem Description

Brand Name
STEALTH
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS INCORPORATED
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS INCORPORATED, #3004742232
1225 old highway 8 nw
saint paul MN 55112
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
6517562718
MDR Report Key21200613
Report Number3004742232-2025-00019
Device Sequence Number18276388
Product Code MCW
UDI-Device Identifier10850000491318
UDI-Public(01)10850000491318(17)260430(10)537311-1
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K220568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberRAD-SC30-150
Device Catalogue NumberRAD-SC30-150
Device Lot Number537311-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2025
Supplement Date Received by Manufacturer03/18/2025
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale
Patient Weight57 KG